MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.A 5mmx8cm idc was returned with no reported issues.However, device analysis revealed that the interlocking arm was detached.
 
Additional Manufacturer Narrative
Device eval by manufacturer: device analysis revealed that only main coil were returned for this complaint.The coil was kinked and stretched.No more damages were found in the returned device.Microscopic inspection of the main coil revealed that the zap tip has a smooth surface.The interlocking arm was detached.The part was not returned.Dimensional inspection of the main coil revealed that the components were within specification.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13550375
Report Number2134265-2022-01765
Device Sequence Number20089587
Product Code KRD
UDI-Device Identifier08714729158769
UDI-Public08714729158769
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2024
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0027954685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown